Alert archive / Minnesota / Wind Chill Advisories in 2012
Wind Chill Advisory 5, NWS Grand Forks, ND
NWS Grand Forks, ND issued this wind chill advisory at Dec 30, 2012, 3:21 PM CST for 18 counties in Minnesota; 17 counties in North Dakota. It took effect at Dec 30, 2012, 9:00 PM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Dec 30, 2012, 3:21 PM CST (21:21 UTC)
- In effect from
- Dec 30, 2012, 9:00 PM CST
- Expired
- Dec 31, 2012, 9:02 AM CST
- In force
- 12 hr
- Issued by
- NWS Grand Forks, ND
All 35 counties
Becker County, MN, Beltrami County, MN, Clay County, MN, Clearwater County, MN, Grant County, MN, Hubbard County, MN, Kittson County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wadena County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 32 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 9.4 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 556 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
384 WWUS43 KFGF 302121 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 321 PM CST SUN DEC 30 2012 ...HAZARDOUS WIND CHILLS ACROSS THE AREA THROUGH MONDAY MORNING... .A COLD FRONT CROSSING THE AREA THIS EVENING AND TONIGHT WILL BRING MUCH COLDER AIR TO THE REGION. TEMPERATURES WILL STEADILY FALL OVERNIGHT...WITH MORNING LOW TEMPERATURES IN THE -10F TO -15F RANGE. COMBINED WITH NORTHWEST WINDS OF 10 TO 20 MILES PER HOUR...WIND CHILLS WILL FALL INTO THE -25F TO -35F RANGE CREATING THE HAZARDOUS CONDITIONS. MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-311800- /O.NEW.KFGF.WC.Y.0005.121231T0300Z-121231T1800Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN... NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS... FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE... FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CANDO... LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON... ADAMS 321 PM CST SUN DEC 30 2012 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON CST MONDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST MONDAY. * TIMING...TEMPERATURES WILL STEADILY DROP BELOW ZERO AFTER 9 PM TONIGHT AND REACH THE TEENS BELOW ZERO EARLY MONDAY MORNING. * WIND CHILL VALUES...FROM THE 25 TO 35 BELOW ZERO RANGE. * OTHER IMPACTS...THE WIND CHILL THREAT IS EXPECTED TO DIMINISH OVER THE AREA AROUND NOON AS WINDS DROP BELOW 5 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$ HOPKINS
3 follow-up statements
480 WWUS43 KFGF 310238 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 838 PM CST SUN DEC 30 2012 ...HAZARDOUS WIND CHILLS ACROSS THE AREA THROUGH MONDAY MORNING... .A COLD FRONT CROSSING THE AREA WILL BRING MUCH COLDER AIR TO THE REGION. TEMPERATURES WILL STEADILY FALL OVERNIGHT...WITH MORNING VALUES IN THE -5F TO -20F RANGE. THESE TEMPERATURES...COMBINED WITH NORTHWEST WINDS OF 5 TO 15 MPH...WILL CAUSE WIND CHILLS TO FALL INTO THE -25F TO -35F RANGE. MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-311800- /O.CON.KFGF.WC.Y.0005.121231T0300Z-121231T1800Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN... NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS... FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE... FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CANDO... LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON... ADAMS 838 PM CST SUN DEC 30 2012 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY. * TIMING...TEMPERATURES WILL STEADILY DROP TONIGHT AND REACH THE TEENS BELOW ZERO EARLY MONDAY MORNING. * WIND CHILL VALUES...25 BELOW TO 35 BELOW ZERO. * OTHER IMPACTS...THE WIND CHILL THREAT IS EXPECTED TO DIMINISH OVER THE AREA AROUND NOON AS WINDS DROP BELOW 5 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$
681 WWUS43 KFGF 311253 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 653 AM CST MON DEC 31 2012 ...HAZARDOUS WIND CHILLS ACROSS THE AREA THIS MORNING... .COLD HIGH PRESSURE BUILDING INTO THE AREA HAS ALLOWED CLEARING SKIES AND PLUMMETING TEMPERATURES ACROSS THE REGION THIS MORNING. A FEW LINGERING CLOUDS HAVE KEPT SOME LOCATIONS IN THE LOWER DEVILS LAKE BASIN AND SHEYENNE VALLEY A BIT WARMER...BUT ANY CLEARING EARLY THIS MORNING WILL CAUSE A RAPID DROP INTO THE -5 TO -20 RANGE. WINDS AROUND 5 TO 10 MPH WILL BRING WIND CHILLS IN THE -20 TO -30 RANGE THIS MORNING. TEMPERATURES WILL RECOVER AND WINDS WILL DIMINISH BY MID DAY. MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-311800- /O.CON.KFGF.WC.Y.0005.000000T0000Z-121231T1800Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN... NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS... FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE... FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CANDO... LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON... ADAMS 653 AM CST MON DEC 31 2012 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * TEMPERATURES WILL CONTINUE TO DROP THROUGH THE EARLY MORNING HOURS AND RANGE FROM THE 5 TO 20 BELOW ZERO RANGE BEFORE BEGINNING TO RECOVER BY MID DAY. * WIND CHILLS WILL DROP TO 20 BELOW TO 30 BELOW ZERO. * THE WIND CHILL THREAT IS EXPECTED TO DIMINISH OVER THE AREA AROUND NOON AS WINDS DROP BELOW 5 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$
407 WWUS43 KFGF 311502 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 902 AM CST MON DEC 31 2012 ...WIND CHILL ADVISORY CANCELLED... .WINDS HAVE DIMINISHED TO 5 MPH OR LESS IN MOST AREAS AND THIS COMBINED WITH CURRENT TEMPERATURES PRODUCE WIND CHILLS OUT OF THE ADVISORY RANGE IN THE 5 BELOW TO 20 BELOW ZERO RANGE. MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-311615- /O.CAN.KFGF.WC.Y.0005.000000T0000Z-121231T1800Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN... NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS... FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE... FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CANDO... LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON... ADAMS 902 AM CST MON DEC 31 2012 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE WIND CHILL ADVISORY. WINDS HAVE DIMINISHED AND TEMPERATURES WILL SLOWLY RISE THE REMAINDER OF THE MORNING. THUS WIND CHILL VALUES WILL RISE A BIT AND REMAIN IN THE 5 BELOW TO 20 BELOW ZERO RANGE THROUGH NOON. THESE VALUES ARE JUST OUTSIDE OF THE ADVISORY CRITERIA RANGE. $$ DTR
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this wind chill advisory went out at Dec 30, 10:23 AM CST, 4 hours 58 minutes earlier.
Area forecast discussion, Dec 30, 10:23 AM CST, 4 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 1023 AM CST SUN DEC 30 2012 .DISCUSSION... ONLY MINOR ADJUSTMENTS TO PACKAGE NEEDED ATTM. SFC ANAL SHOWS COLD FRONT JUST ABOUT TO CROSS THE BORDER INTO THE AREA...AND TIMING THRU THE REST OF THE DAY STILL LOOKS GOOD. CLOUDS EXTEND WELL BACK BEHIND FRONT AND QUESTIONS REMAIN AS TO EXACT TIMING OF CLEARING...AND WILL HAVE A BETTER HANDLE ON IT BY AFTERNOON. OTHERWISE...REST OF THE FCST LOOKS GOOD. AVIATION... MAIN CHALLENGE IS CIGS ACROSS THE AREA. A BAND OF MVFR/IFR CIGS PERSIST FROM SOUTHERN VALLEY INTO WESTERN MN. TOUGH TO PICK OUT AS BEING MASKED FROM UPPER LEVEL CLOUDS. EXPECT FAR SHOULD BREAK OUT...CONTINUING IN THE BJI FOR A FEW MORE HOURS. OTHERWISE SHOULD BE VFR UNTIL LATER IN THE DAY WITH MVFR CIGS BEHIND PASSING COLD FRONT. && .PREV DISCUSSION... /ISSUED 350 AM CST SUN DEC 30 2012/ DISCUSSION...FORECAST CHALLENGE CONCERNS MAINLY TEMPERATURE TRENDS THROUGH THE PERIOD. MODELS CONSISTENT AND IN PRETTY CLOSE AGREEMENT. SURFACE LOW TO TRACK ESE ACROSS S CANADA TODAY INTO FAR SOUTHERN ONTARIO THIS EVENING. FA WILL REMAIN IN WARM SECTOR UNTIL COLD FRONT ENTERS NORTHERN FA EARLY AFTERNOON SWEEPING THROUGH THE FA BY MID EVENING. QUESTION WILL BE HOW MUCH WE WARM UP WITH PREFRONTAL TROUGH PASSAGE AND WSHFT TO THE WEST PRIOR TO CFP. UPSTREAM TEMPERATURES FROM MOT-DIK CURRENTLY IN THE 20S SO CURRENT MAXIMUM VALUES SEEM REASONABLE SO LITTLE CHANGES PLANNED. ISENTROPIC LIFT FROM 290K SURFACE NOT REAL IMPRESSIVE HOWEVER LOWER CONDENSATION PRESSURE DEFICITS ACROSS NORTHERN FA WITH SHORTWAVE PASSAGE SO WILL MAINTAIN CURRENT POPS. COULD SEE A BRIEF GUSTY PERIOD FOLLOWING COLD FRONT HOWEVER MIXED LAYER VERY SHALLOW AND WINDS ALOFT NOT VERY STRONG SO WILL BE MAINLY SURFACE PRESSURE GRADIENT DRIVEN. RESPECTABLE PUSH OF COLD ADVECTION OVERNIGHT. TEMPERATURES UNDER THE HIGH HAVE BEEN TRICKY WITH PAST COUPLE OF EVENTS ON ACCOUNT OF CLOUD COVER. COLUMN COLDER WITH THIS SYSTEM SO WILL TREND COLDER BUT CONFIDENCE NOT REAL HIGH. MAY BE JUST ENOUGH MIXING TO WARRANT SOME WIND CHILL HEADLINES BUT WILL NOT GO FOR YET AND LET DAY SHIFT GET A BETTER HANDLE ON ANTICIPATED CLOUD TRENDS. SURFACE HIGH ORIENTED OVER THE FA ON MONDAY. WILL BE A COLD DAY AND MOST AREAS WILL STRUGGLE TO GET TO ZERO. ANOTHER COLD NIGHT NEW YEARS EVE HOWEVER WEAK RETURN FLOW/WARM ADVECTION AFT MIDNIGHT MAY SLOW UP TEMPERATURE DROP. NEXT SURFACE LOW TO TRACK ACROSS S CANADA TUESDAY. MODEST SURFACE SW-W FLOW AND WARM ADVECTION SHOULD ALLOW TEMPERATURES TO REBOUND INTO THE SINGLE DIGITS AND TEENS. COLD FRONTAL PASSAGE WILL BE DELAYED TIL AFTER 12Z AND WITH CLOUDS TEMPERATURES NOT NEARLY AS COLD TUESDAY NIGHT. WILL KEEP SLIGHT CHANCE POPS GOING AS MODELS DIFFER ON SURFACE LOW TRACK AND TIMING. LONG TERM...WEDNESDAY THROUGH SATURDAY. LONG WAVE RIDGE/TROUGH WAS OVER WESTERN CANADA/EASTERN CANADA RESPECTIVELY. PATTERN DEAMPLIFIES THIS PERIOD. HOWEVER LONG WAVE RIDGE AXIS REMAINS ESSENTIALLY FIXED OVER WESTERN CANADA WHILE TROUGH AXIS OVER THE NORTHERN PLAINS SHIFTS EAST TO THE GREAT LAKES/NEW ENGLAND. ECMWF IS SLIGHTLY FASTER WITH THE UPPER AIR PATTERN THAN THE GFS AT THE BEGINNING OF THE PERIOD AND BECOMES SLOWER BY THE END OF THE PERIOD. WILL USE THE A COMBINATION OF THE GFS AND ECMWF. GFS WANTS TO SHIFT BOTH COLD AIR AND PRECIPITATION EAST ON WED WHILE THE ECMWF WANTS TO SHIFT BOTH TO THE WEST OVER THE LAST COUPLE MODEL RUNS. ALSO ECMWF IS FARTHER WEST WITH 00Z RUNS AND FARTHER EAST WITH 12Z MODEL RUNS. MODELS APPEAR TO CONVERGE ON THE NORTHERN PLAINS. WILL UP POPS A BIT FOR WED/WED NIGHT. TEMPS INCREASED FOR WED THROUGH THU TIME FRAME. LITTLE CHANGE FOR FRI AND SAT. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && HOPKINS
Hazardous weather outlook, Dec 30, 6:33 AM CST, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 633 AM CST SUN DEC 30 2012 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-311245- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 633 AM CST SUN DEC 30 2012 ...COLDER TEMPERATURES FOR THE END OF THE YEAR... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL SWEEP THROUGH THE REGION LATER TODAY BRINGING SOME LIGHT SNOW TO NORTHERN PARTS OF THE REGION ALONG WITH MUCH COLDER AIR. THE REGION WILL LIKELY SEE HAZARDOUS WIND CHILLS DEVELOP TONIGHT ON THE HEELS OF THE DEPARTING COLD FRONT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED.
Nearby
Wind Chill Advisories in Minnesota, 2012Wind Chill Advisories in North Dakota, 2012Every wind chill advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.